Mucinex, Sinus-Max, Pressure Relief, Pain and Cough, For Ages 12+, 20 Tablets








Περιγραφή
Product Description: Best Effective Acetaminophen - Pain RelieverDextromethorphan HBr - Cough SuppressantIphenesin - ExpectorantPhenylephrine HCI - Nasal Decongestion ReliefSinus Tightness & CongestionReliefHeadache ReliefCough ReliefRunny nose & Relaxation EffectiveMaximum Strength Formula Relieves a variety of sinus symptoms both day and night. A single dose lasts up to 4 hours.Usage: Temporary relief: Nasal congestionMinor painHeadacheCoughCongestion and pressureTemporarily promotes nasal and/or sinus drainage.Loosers phlegm (phlegm) and thins bronchial secretions to relieve bronchial congestion. It helps clear pesky mucus from your passages and clears your cough. Precautions: Do not take more than what is written on the label. Do not take more than 12 tablets in 24 hours. Please keep product box for further information. Liver: This product contains acetaminophen. Serious liver damage may occur if you take the following products: More than 12 mg within 24 hours, which is the maximum daily dose Take with other drugs that contain acetaminophen Three or more drinks of alcohol each day while taking this product Allergy risk warning: Acetaminophen may cause serious skin reactions. Symptoms that may appear include: Skin flushing Blisters Rash If a skin reaction occurs, discontinue use and seek immediate medical attention. Do not use in the following cases: Other medications containing acetaminophen (prescription or over-the-counter) ) Do not take. If you are not sure whether your medicine contains acetaminophen, ask your doctor or pharmacist. If you are taking a monoamine oxidase inhibitor (MAOI) (a drug used to treat depression, mental and emotional conditions, and Parkinson's disease), take this medicine for 2 days after you stop taking it. Take for one week. If you are not sure whether your prescription drug contains MAOIs, consult your doctor or pharmacist before taking this product.Consult your doctor before use if you have any of the following conditions:Liver diseaseDiabetesThyroid diseaseDifficulty urinating due to an enlarged prostateHeart DiseaseHypertensionContinuous or chronic cough caused by smoking, asthma, or emphysemaIf you experience a cough with excessive phlegm (mucus) In the following cases, consult a doctor or pharmacist before use. Take the blood thinner warfarin. Product Description: Do not take more than directed in the package. Stop use and consult a doctor if: Nervousness, dizziness, or insomnia occurs. Pain, stuffy nose, or cough worsens. If it lasts more than 7 days If your fever gets worse or lasts more than 3 days If you have redness or swelling If you develop new symptoms If your cough recurs or occurs with fever, rash, or persistent headache. These symptoms may be signs of a serious illness. If pregnant or breastfeeding, consult a healthcare professional before use. Keep out of reach of children.Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, seek medical advice or call an emergency center immediately. Prompt treatment is important in adults and children even if there are no specific signs or symptoms. Store at 20-25°C (68-77°F).
Product usage: Adults and children over 12 years old: Take 2 tablets every 4 hours. Do not use on children under 12 years of age.
ingredients: Drug information Effective ingredients (per tablet) Purpose Acetaminophen 325 mg Pain relief Dextromethorphan HBr 10 mg Cough suppressant Iphenesin 200 mg Expectorant Phenylephrine HCl 5 mg Nasal congestion relief Other ingredients Croscarmellose sodium, crospovidone, FD&C Red No. 1 40 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide
Precautions: Do not take more than what is written on the directions. Do not take more than 12 tablets in total within 24 hours. Please keep product box for further information. Liver: This product contains acetaminophen. Serious liver damage may occur if you take the following products: More than 12 mg within 24 hours, which is the maximum daily dose Take with other drugs that contain acetaminophen Three or more drinks of alcohol each day while taking this product Allergy risk warning: Acetaminophen may cause serious skin reactions. Symptoms that may appear include: Skin flushing Blisters Rash If a skin reaction occurs, discontinue use and seek immediate medical attention. Do not use in the following cases: Other medications containing acetaminophen (prescription or over-the-counter) ) Do not take. If you are not sure whether your medicine contains acetaminophen, ask your doctor or pharmacist. If you are taking a monoamine oxidase inhibitor (MAOI) (a drug used to treat depression, mental and emotional conditions, and Parkinson's disease), take this medicine for 2 days after you stop taking it. Take for one week. If you are not sure whether your prescription drug contains MAOIs, consult your doctor or pharmacist before taking this product.Consult your doctor before use if you have any of the following conditions:Liver diseaseDiabetesThyroid diseaseDifficulty urinating due to an enlarged prostateHeart DiseaseHypertensionContinuous or chronic cough caused by smoking, asthma, or emphysemaIf you experience a cough with excessive phlegm (mucus) In the following cases, consult a doctor or pharmacist before use. Take the blood thinner warfarin. Do not take more than what is directed in the product instructions. Stop use and consult your doctor if: Nervousness, dizziness, or insomnia occurs. If pain, stuffy nose, or cough gets worse, or if: If the fever becomes more severe or lasts more than 3 days If there is redness or swelling If new symptoms appear If the cough recurs or occurs with fever, rash, or persistent headache. These symptoms may be signs of a serious illness. If pregnant or breastfeeding, consult a healthcare professional before use. Keep out of reach of children.Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, seek medical advice or call an emergency center immediately. Prompt treatment is important in adults and children even if there are no specific signs or symptoms. Store at 20-25°C (68-77°F).
Mucinex, Sinus-Max, Pressure Relief, Pain and Cough, For Ages 12+, 20 Tablets
